# SDR 2007UALA00955

- Difficulty date: March 30, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Inadequate
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN FROM STA 1016 TO 1088 BETWEEN STR 24L TO 24R IS INADEQUATE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED SKIN PNL FROM STA 1016 TO 1088, STR 24L TO STR 24R.  ALSO REPLACED 6EA STRINGERS 25L, 25R, 26L, 26R, 27L & 27R.
